# SDR ASAA2022112040880

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,776 hours, 16,651 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDSHIELD OVERHEAT "ON". GROUNDED - YES. FOUND CB B9 ON P6-11 PANEL OPEN. RESET CB REF B737-800 AMM 20-60-01 PERFORMED WHCU BITE CHECK NO FAULTS FOUND. REF B737-800 FIM 30-41 TASK 801.
